# SDR AALA20120613020

- Difficulty date: June 13, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N646AA
- Make and model: Boeing 757223
- Aircraft serial: 24604
- Aircraft time: 65,992 hours, 22,773 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 2 DOOR UPPER HINGE CUTOUT IS CRACKED.  TRIMMED TO REMOVE CRACK AND INSTALLED REPAIR DOUBLER PER SRM 52-10-02-2R 1.
